# SDR EE4Y201910019889

- Difficulty date: October 1, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306GT
- Make and model: Boeing 737-45D
- Aircraft serial: 27157
- Aircraft time: 55,580 hours, 30,323 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746142
- Part serial: 306007
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TOP SKIN SURFACE PUNCTURED AT ELEV. STA 30.5.  THE ELEVATOR SKIN WAS REPAIRED IAW SERVICE REQUEST ID: 4-4567857880 AND MANUFACTURER REPAIR INSTRUCTIONS.
